Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 24, NWS Philadelphia/Mount Holly

July 10, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at Jul 10, 2007, 9:50 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2007, 9:50 PM EDT (01:50 UTC)
Expired
Jul 11, 2007, 12:00 PM EDT
In force
14 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 110150
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT TUE JUL 10 2007

ANZ430-431-450>455-470-111000-
/X.NEW.KPHI.MA.S.0024.070711T0150Z-070711T1400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
950 PM EDT TUE JUL 10 2007

..AREAS OF DENSE FOG WILL CONTINUE TONIGHT OVER THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE...

FOG WAS OCCURRING OVER THE NEW JERSEY AND DELAWARE COASTAL WATERS
AND EVEN OVER THE MOUTH OF DELAWARE BAY. THE FOG IS EXPECTED TO
ALSO BE OVER UPPER DELAWARE BAY. THE DENSE FOG WILL REDUCE 
VISIBILITIES BELOW 1/4 MILE, AND EVEN LOCALLY NEAR ZERO. THIS FOG
IS LIKELY TO PERSIST INTO WEDNESDAY MORNING.

MARINERS ARE URGED TO USE ALL DUE CAUTION WHILE NAVIGATING IN DENSE 
FOG. REDUCE YOUR SPEED...AND KEEP A LOOKOUT FOR OTHER VESSELS... 
BUOYS...AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON. IF NOT 
EQUIPPED WITH RADAR...YOU SHOULD CONSIDER SEEKING SAFE HARBOR.

$$

RNS
1 follow-up statement
000 
FZUS71 KPHI 110808
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT WED JUL 11 2007

ANZ430-431-450>455-470-111600-
/X.EXT.KPHI.MA.S.0024.000000T0000Z-070711T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
408 AM EDT WED JUL 11 2007

..AREAS OF DENSE FOG WILL CONTINUE THIS MORNING OVER THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE...

FOG WAS OCCURRING OVER THE NEW JERSEY AND DELAWARE ATLANTIC COASTAL
WATERS AND OVER DELAWARE BAY EARLY THIS MORNING. THE FOG WAS DENSE
IN SPOTS...REDUCING VISIBILITIES BELOW 1/4 MILE. THIS FOG IS
LIKELY TO PERSIST WELL INTO THE MORNING BEFORE BEGINNING TO THIN.

MARINERS ARE URGED TO USE ALL DUE CAUTION WHILE NAVIGATING IN
DENSE FOG. REDUCE YOUR SPEED...AND KEEP A LOOKOUT FOR OTHER
VESSELS... BUOYS...AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS
ON. IF NOT EQUIPPED WITH RADAR...YOU SHOULD CONSIDER SEEKING SAFE
HARBOR.

$$

MPD

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Jul 10, 7:42 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 10, 7:42 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
742 PM EDT TUE JUL 10 2007

.SYNOPSIS...
A VERY WARM AND HUMID AIR MASS WILL REMAIN OVER OUR REGION DURING
TONIGHT AND WEDNESDAY.  A COLD FRONT EXTENDED FROM THE WESTERN GREAT
LAKES TO THE CENTRAL PLAINS THIS AFTERNOON.  THE FRONT WILL MOVE TO
THE EAST AND IT SHOULD REACH OUR REGION ON WEDNESDAY NIGHT.
SOMEWHAT COOLER AND LESS HUMID AIR WILL BUILD IN FROM THE WEST
BEHIND THE FRONT FOR THURSDAY AND THURSDAY NIGHT.  ANOTHER COLD
FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE LATE ON FRIDAY WITH
WEAK HIGH PRESSURE EXPECTED TO FOLLOW FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A TROPICAL AIRMASS COVERS THE REGION. THE TSTMS THAT POPPED UP IN
THE AFTN HAVE MOVE OUT OR DISSIPATED. THEREFORE, VERY LITTLE
ADDITIONAL PCPN IS EXPECTED TONIGHT. HOWEVER, THERE IS A WEAK
SHORT WAVE MOVING THROUGH FROM THE WEST LATER TONIGHT. CONSIDERING
ALL THE MOISTURE IN PLACE, I WOULD NOT BE SURPRISED TO SEE AN
ISOLATED TSTM POP UP, THEREFORE A SLIGHT CHANCE FOR A TSTM HAS
BEEN KEPT THROUGH THE NIGHTTIME HOURS.

THE FOG BANK THAT WAS OFF THE COAST SEEMS TO BE STAYING OFFSHORE.
WITH THE WINDS NOW AROUND TO SSW, ANY GRADIENT WINDS SHOULD KEEP
THE FOG OVER THE WATER.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WHILE IT WILL REMAIN HUMID ON WEDNESDAY, TEMPS WILL BE ABOUT 5
DEGREES LOWER THAN THOSE OF TODAY.  AS A RESULT, THERE SHOULD BE NO
NEED FOR ANY ADDITIONAL EXCESSIVE HEAT WARNINGS OR HEAT ADVISORIES.

WELL CONTINUE TO MENTION SHOWERS AND TSTMS FROM WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT, OUT AHEAD OF THE APPROACHING COLD FRONT.  THE
STORM PREDICTION CENTER CONTINUES TO KEEP EASTERN PENNSYLVANIA AND
MOST OF NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND IN ITS SLIGHT
RISK AREA FOR SEVERE WEATHER FOR WEDNESDAY INTO WEDNESDAY NIGHT.

THE GUIDANCE IS BEING A LITTLE MORE AGGRESSIVE WITH THE COLD FRONT
AS IT PASSES THROUGH OUR REGION LATE ON WEDNESDAY NIGHT.  EARLIER
MODEL RUNS SUGGESTED THAT IT WOULD DECELERATE.  HOWEVER, IT NOW
LOOKS AS THOUGH IT WILL PUSH ENTIRELY THROUGH OUR REGION, ALLOWING
FOR A MOSTLY SUNNY DAY FOR THURSDAY AND A MOSTLY CLEAR SKY FOR
THURSDAY NIGHT.

ANOTHER MID LEVEL SHORT WAVE AND ASSOCIATED SURFACE COLD FRONT ARE
FORECAST TO ROTATE DOWN THROUGH OUR REGION LATE ON FRIDAY.  WEVE
INTRODUCED CHANCE POPS FOR THAT TIME PERIOD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A RIDGE IN THE WEST AND TROUGH IN THE EAST PATTERN WILL DEVELOP AND
HOLD THROUGH THE WEEKEND.  THE PATTERN IS ANTICIPATED TO BECOME A
LITTLE LESS AMPLIFIED AS WE GO INTO THE BEGINNING OF THE NEW WEEK.

FRIDAYS COLD FRONT IS FORECAST TO MOVE TO THE EAST AND SOUTH OF OUR
REGION ON FRIDAY NIGHT.  WEAK HIGH PRESSURE SHOULD FOLLOW FOR THE
WEEKEND BEFORE ANOTHER FRONT APPROACHES LATE ON SUNDAY.  THE NEXT
COLD FRONT IS FORECAST TO ARRIVE ON SUNDAY NIGHT BEFORE STALLING
OVER THE REGION DURING THE EARLY PART OF THE NEW WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
WITH A TROPICAL AIRMASS IN PLACE, VSBYS HAVE IMPROVED IN MOST
AREAS. HOWEVER, WITH SO MUCH MOISTURE AROUND, ANY COOLING TONIGHT
WILL ALLOW SOME LIFT FOG AND HAZE TO FORM LATE TONIGHT. MOST AREAS
SHOULD STAY IN THE 3-5 NM RANGE ALTHOUGH SOME IFR FOG CANNOT BE
RULED OUT.

FOR WED...VFR CONDITIONS SHOULD REDEVELOP IN THE MORNING WITH
DAYTIME HEATING. HOWEVER, AS THE FRONT APPROACHES FROM THE NW,
IT SHOULD GET HAZY ONCE AGAIN AND TSTMS ARE FORECAST TO DEVELOP
AGAIN MAINLY DURING THE AFTN HRS. ANY TSTMS COULD HAVE GUSTY
WINDS, HEAVY RAINS AND LOCALIZED IFR CONDITIONS.

THE OUTLOOK BEYOND 00Z THURSDAY...SOME TSTMS COULD LINGER INTO WED
NIGHT. THEN DRIER AIR SHOULD RETURN FROM THE NW. THERE IS ANOTHER
CHANCE OF SHOWRES AND TSTMS FRIDAY AFTERNOON AND EVENING WITH
ANOTHER COLD FRONT, ALBEIT WEAK.

&&

.MARINE...
CONDITIONS APPEAR TO REMAIN BELOW SMALL CRAFT ADVISORY STANDARDS
THROUGH THE FORECAST PERIOD.  THE APPROACHING COLD FRONT IS A LITTLE
FASTER, FORECAST TO MOVE THROUGH THE COASTAL WATERS LATE WEDNESDAY
NIGHT.

WAVES LOOK LIKE THEY WILL BUILD TO ABOUT 4 FEET IN THE IMMEDIATE
POST-FRONTAL ENVIRONMENT THURSDAY MORNING AND MIDDAY.

OTHERWISE, WE HAVE LOST THE APPEARANCE OF AN ONSHORE FLOW OVER THE
WEEKEND, AS THE SECONDARY FRONT FRIDAY SHEARS NORTHEASTWARD AND THE
WEAK FLOW IS OVERTAKEN BY ANOTHER BERMUDA HIGH-ISH REGIME DURING
SATURDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DI
NEAR TERM...RNS
SHORT TERM...DI
LONG TERM...DI
AVIATION...RNS
Hazardous weather outlook, Jul 10, 6:00 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT TUE JUL 10 2007

NJZ001-007>010-012-013-020-027-PAZ054-055-060>062-111100-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
600 PM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL AND POTENTIALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA
IN A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE PERIOD FROM
LATE WEDNESDAY INTO WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE
MAIN THREAT, BUT HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING
ALSO ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-MDZ008-012-015-019-020-NJZ016-021-022-111100-
KENT DE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-
ATLANTIC-
600 PM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...EASTERN
MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL AND POTENTIALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA
IN A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE PERIOD FROM
LATE WEDNESDAY INTO WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE
MAIN THREAT, BUT HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING
ALSO ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-111100-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
600 PM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL AND POTENTIALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA
IN A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE PERIOD FROM
LATE WEDNESDAY INTO WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE
MAIN THREAT, BUT HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING
ALSO ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-111100-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
600 PM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WITH LOCALLY GUSTY WINDS AND HEAVY DOWNPOURS ARE
POSSIBLE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-NJZ023-111100-
INLAND SUSSEX-CAPE MAY-
600 PM EDT TUE JUL 10 2007

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND
POTENTIALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WITH LOCALLY GUSTY WINDS AND HEAVY DOWNPOURS ARE
POSSIBLE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-111100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
600 PM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA
IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY NIGHT.
DAMAGING WINDS WOULD BE THE MAIN THREAT. LOCALIZED HEAVY DOWNPOURS
ALSO ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-111100-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
600 PM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WITH LOCALIZED GUSTY WINDS AND HEAVY DOWNPOURS ARE
POSSIBLE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 5:31 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT TUE JUL 10 2007

NJZ007-009-PAZ062-069-102230-
BUCKS-HUNTERDON-NORTHAMPTON-WARREN-
531 PM EDT TUE JUL 10 2007

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BUCKS...HUNTERDON...
NORTHAMPTON AND WARREN COUNTIES...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF BETHLEHEM...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR RIEGELSVILLE
AROUND 530 PM...MILFORD...FRENCHTOWN AROUND 545 PM...BLOOMSBURY...
ALPHA AROUND 600 PM...HAMPTON...BRASS CASTLE AROUND 615 PM...
WASHINGTON AND OXFORD AROUND 630 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER: AMC
Local storm report, Jul 10, 5:34 PM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
534 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     LIGHTNING        4 ENE GLASSBORO         39.72N 75.04W
07/10/2007                   GLOUCESTER         NJ   COUNTY OFFICIAL

            5 HOMES STRUCK BY LIGHTNING IN WASHINGTON TOWNSHIP, AND A
            SHED HIT BY LIGHTNING IN FRANKLIN TOWNSHIP WITH SEVERAL
            FIRES AS A RESULT. A HOME ON JACQUELINE PLACE HAD ITS
            CHIMNEY STRUCK BY LIGHTNING CAUSING SIGNIFICANT DAMAGE.
            WIRES WERE ALSO DOWNED BY LIGHTNING CAUSING TRAFFIC LIGHT
            OUTAGES, ESPECIALLY ON THE BLUEHORSE PIKE. NUMEROUS BRUSH
            FIRES WERE SPARKED BY THE LIGHTNING.

0117 PM     TSTM WND DMG     4 SE GLASSBORO          39.66N 75.05W
07/10/2007                   GLOUCESTER         NJ   COUNTY OFFICIAL

            TREES KNOCKED DOWN ALONG ROUTE 659 NEAR ROUTE 538 IN
            FRANKLIN TOWNSHIP. SOME TREES WERE ALSO DOWNED ALONG BLUE
            BELL ROAD AND CORKERY ROAD IN MONROE TOWNSHIP.

0228 PM     TSTM WND DMG     9 SSW LEISURETOWNE      39.78N 74.77W
07/10/2007                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES AND WIRES KNOCKED DOWN IN SHAMONG TOWNSHIP. ONE
            TREE WAS KNOCKED DOWN ONTO A VEHICLE.

0235 PM     HAIL             HAMMONTON               39.65N 74.77W
07/10/2007  E0.50 INCH       ATLANTIC           NJ   CO-OP OBSERVER

            PEA TO MARBLE SIZE HAIL REPORTED IN HAMMONTON.

0235 PM     TSTM WND GST     HAMMONTON               39.65N 74.77W
07/10/2007  M45.00 MPH       ATLANTIC           NJ   CO-OP OBSERVER

            A 45 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
            HAMMONTON.

0305 PM     LIGHTNING        HAMMONTON               39.65N 74.77W
07/10/2007                   ATLANTIC           NJ   CO-OP OBSERVER

            LIGHTNING KNOCKED DOWN WIRES IN HAMMONTON.

0318 PM     FLOOD            HAMMONTON               39.65N 74.77W
07/10/2007                   ATLANTIC           NJ   CO-OP OBSERVER

            FLOODING REPORTED ON SOME SECONDARY ROADS AND ROUTE 54 IN
            THE HAMMONTON AREA.

0347 PM     TSTM WND GST     QUEEN ANNE              38.92N 75.95W
07/10/2007  E55.00 MPH       TALBOT             MD   PUBLIC

            A 55 MPH THUNDERSTORM WIND GUST WAS REPORTED IN QUEEN
            ANNE.

0355 PM     HAIL             3 WSW BROOKSIDE         39.65N 75.77W
07/10/2007  E0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            HAIL TO PEA SIZE REPORTED IN SOUTHWESTERN NEWARK.

0355 PM     HAIL             DENTON                  38.88N 75.82W
07/10/2007  E0.75 INCH       CAROLINE           MD   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED 1 MILE NORTH OF DENTON.

0405 PM     TSTM WND DMG     4 SE MOUNTAINHOME       41.13N 75.22W
07/10/2007                   MONROE             PA   EMERGENCY MNGR

            TREES KNOCKED DOWN IN PRICE TOWNSHIP.

0410 PM     HAIL             GREENSBORO              38.98N 75.81W
07/10/2007  E0.75 INCH       CAROLINE           MD   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF PENNIES WAS REPORTED IN
            GREENSBORO.

0523 PM     TSTM WND GST     ALLENTOWN               40.60N 75.48W
07/10/2007  M54.00 MPH       LEHIGH             PA   ASOS

            A 54 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
            LEHIGH VALLEY INTERNATIONAL AIRPORT IN ALLENTOWN.

&&

GORSE/HAYS
Local storm report, Jul 10, 5:40 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     LIGHTNING        4 ENE GLASSBORO         39.72N 75.04W
07/10/2007                   GLOUCESTER         NJ   COUNTY OFFICIAL

            5 HOMES STRUCK BY LIGHTNING IN WASHINGTON TOWNSHIP, AND A
            SHED HIT BY LIGHTNING IN FRANKLIN TOWNSHIP WITH SEVERAL
            FIRES AS A RESULT. A HOME ON JACQUELINE PLACE HAD ITS
            CHIMNEY STRUCK BY LIGHTNING CAUSING SIGNIFICANT DAMAGE.
            WIRES WERE ALSO DOWNED BY LIGHTNING CAUSING TRAFFIC LIGHT
            OUTAGES, ESPECIALLY ON THE BLUEHORSE PIKE. NUMEROUS BRUSH
            FIRES WERE SPARKED BY THE LIGHTNING.

0117 PM     TSTM WND DMG     4 SE GLASSBORO          39.66N 75.05W
07/10/2007                   GLOUCESTER         NJ   COUNTY OFFICIAL

            TREES KNOCKED DOWN ALONG ROUTE 659 NEAR ROUTE 538 IN
            FRANKLIN TOWNSHIP. SOME TREES WERE ALSO DOWNED ALONG BLUE
            BELL ROAD AND CORKERY ROAD IN MONROE TOWNSHIP.

0228 PM     TSTM WND DMG     9 SSW LEISURETOWNE      39.78N 74.77W
07/10/2007                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES AND WIRES KNOCKED DOWN IN SHAMONG TOWNSHIP. ONE
            TREE WAS KNOCKED DOWN ONTO A VEHICLE.

0235 PM     HAIL             HAMMONTON               39.65N 74.77W
07/10/2007  E0.50 INCH       ATLANTIC           NJ   CO-OP OBSERVER

            PEA TO MARBLE SIZE HAIL REPORTED IN HAMMONTON.

0235 PM     TSTM WND GST     HAMMONTON               39.65N 74.77W
07/10/2007  M45.00 MPH       ATLANTIC           NJ   CO-OP OBSERVER

            A 45 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
            HAMMONTON.

0305 PM     LIGHTNING        HAMMONTON               39.65N 74.77W
07/10/2007                   ATLANTIC           NJ   CO-OP OBSERVER

            LIGHTNING KNOCKED DOWN WIRES IN HAMMONTON.

0318 PM     FLOOD            HAMMONTON               39.65N 74.77W
07/10/2007                   ATLANTIC           NJ   CO-OP OBSERVER

            FLOODING REPORTED ON SOME SECONDARY ROADS AND ROUTE 54 IN
            THE HAMMONTON AREA.

0347 PM     TSTM WND GST     QUEEN ANNE              38.92N 75.95W
07/10/2007  E55.00 MPH       TALBOT             MD   PUBLIC

            A 55 MPH THUNDERSTORM WIND GUST WAS REPORTED IN QUEEN
            ANNE.

0355 PM     HAIL             3 WSW BROOKSIDE         39.65N 75.77W
07/10/2007  E0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            HAIL TO PEA SIZE REPORTED IN SOUTHWESTERN NEWARK.

0355 PM     HAIL             DENTON                  38.88N 75.82W
07/10/2007  E0.75 INCH       CAROLINE           MD   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED 1 MILE NORTH OF DENTON.

0405 PM     TSTM WND DMG     4 SE MOUNTAINHOME       41.13N 75.22W
07/10/2007                   MONROE             PA   EMERGENCY MNGR

            TREES KNOCKED DOWN IN PRICE TOWNSHIP.

0410 PM     HAIL             GREENSBORO              38.98N 75.81W
07/10/2007  E0.75 INCH       CAROLINE           MD   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF PENNIES WAS REPORTED IN
            GREENSBORO.

0525 PM     TSTM WND GST     ALLENTOWN               40.60N 75.48W
07/10/2007  M59.00 MPH       LEHIGH             PA   ASOS

            A 59 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
            LEHIGH VALLEY INTERNATIONAL AIRPORT IN ALLENTOWN.

&&

GORSE/HAYS
Special weather statement, Jul 10, 6:27 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT TUE JUL 10 2007

NJZ001-007-008-010-102330-
MORRIS-SOMERSET-SUSSEX-WARREN-
627 PM EDT TUE JUL 10 2007

...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SOMERSET...SUSSEX AND
WARREN COUNTIES...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES NORTHEAST OF BETHLEHEM...MOVING NORTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ANDOVER...BLAIRSTOWN AROUND 645
PM...CRANDON LAKES...NEWTON AROUND 700 PM...BRANCHVILLE AND SUSSEX
AROUND 715 PM. OTHER STORMS WILL BE MOVING NORTH ACROSS PARTS OF
NORTHWEST NEW JERSEY.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

FORECASTER: AMC
Local storm report, Jul 10, 6:35 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     LIGHTNING        4 ENE GLASSBORO         39.72N 75.04W
07/10/2007                   GLOUCESTER         NJ   COUNTY OFFICIAL

            5 HOMES STRUCK BY LIGHTNING IN WASHINGTON TOWNSHIP, AND A
            SHED HIT BY LIGHTNING IN FRANKLIN TOWNSHIP WITH SEVERAL
            FIRES AS A RESULT. A HOME ON JACQUELINE PLACE HAD ITS
            CHIMNEY STRUCK BY LIGHTNING CAUSING SIGNIFICANT DAMAGE.
            WIRES WERE ALSO DOWNED BY LIGHTNING CAUSING TRAFFIC LIGHT
            OUTAGES, ESPECIALLY ON THE BLUEHORSE PIKE. NUMEROUS BRUSH
            FIRES WERE SPARKED BY THE LIGHTNING.

0117 PM     TSTM WND DMG     4 SE GLASSBORO          39.66N 75.05W
07/10/2007                   GLOUCESTER         NJ   COUNTY OFFICIAL

            TREES KNOCKED DOWN ALONG ROUTE 659 NEAR ROUTE 538 IN
            FRANKLIN TOWNSHIP. SOME TREES WERE ALSO DOWNED ALONG BLUE
            BELL ROAD AND CORKERY ROAD IN MONROE TOWNSHIP.

0228 PM     TSTM WND DMG     9 SSW LEISURETOWNE      39.78N 74.77W
07/10/2007                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES AND WIRES KNOCKED DOWN IN SHAMONG TOWNSHIP. ONE
            TREE WAS KNOCKED DOWN ONTO A VEHICLE.

0235 PM     HAIL             HAMMONTON               39.65N 74.77W
07/10/2007  E0.50 INCH       ATLANTIC           NJ   CO-OP OBSERVER

            PEA TO MARBLE SIZE HAIL REPORTED IN HAMMONTON.

0235 PM     TSTM WND GST     HAMMONTON               39.65N 74.77W
07/10/2007  M45.00 MPH       ATLANTIC           NJ   CO-OP OBSERVER

            A 45 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
            HAMMONTON.

0305 PM     LIGHTNING        HAMMONTON               39.65N 74.77W
07/10/2007                   ATLANTIC           NJ   CO-OP OBSERVER

            LIGHTNING KNOCKED DOWN WIRES IN HAMMONTON.

0318 PM     FLOOD            HAMMONTON               39.65N 74.77W
07/10/2007                   ATLANTIC           NJ   CO-OP OBSERVER

            FLOODING REPORTED ON SOME SECONDARY ROADS AND ROUTE 54 IN
            THE HAMMONTON AREA.

0347 PM     TSTM WND GST     QUEEN ANNE              38.92N 75.95W
07/10/2007  E55.00 MPH       TALBOT             MD   PUBLIC

            A 55 MPH THUNDERSTORM WIND GUST WAS REPORTED IN QUEEN
            ANNE.

0355 PM     HAIL             3 WSW BROOKSIDE         39.65N 75.77W
07/10/2007  E0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            HAIL TO PEA SIZE REPORTED IN SOUTHWESTERN NEWARK.

0355 PM     HAIL             DENTON                  38.88N 75.82W
07/10/2007  E0.75 INCH       CAROLINE           MD   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED 1 MILE NORTH OF DENTON.

0405 PM     TSTM WND DMG     4 SE MOUNTAINHOME       41.13N 75.22W
07/10/2007                   MONROE             PA   EMERGENCY MNGR

            TREES KNOCKED DOWN IN PRICE TOWNSHIP.

0410 PM     HAIL             GREENSBORO              38.98N 75.81W
07/10/2007  E0.75 INCH       CAROLINE           MD   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF PENNIES WAS REPORTED IN
            GREENSBORO.

0525 PM     TSTM WND GST     ALLENTOWN               40.60N 75.48W
07/10/2007  M59.00 MPH       LEHIGH             PA   ASOS

            A 59 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
            LEHIGH VALLEY INTERNATIONAL AIRPORT IN ALLENTOWN.

0530 PM     TSTM WND DMG     EASTON                  40.69N 75.22W
07/10/2007                   NORTHAMPTON        PA   EMERGENCY MNGR

            SEVERAL TREES AND WIRES WERE KNOCKED DOWN IN FORKS
            TOWNSHIP AND PALMER TOWNSHIP. REPORT WAS RELAYED BY PEMA
            AND LOCAL MEDIA.

&&

GORSE/HAYS
Special weather statement, Jul 10, 9:44 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT TUE JUL 10 2007

DEZ003-004-NJZ013-014-020-022>027-111000-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...
FREEHOLD...SANDY HOOK...JACKSON...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
944 PM EDT TUE JUL 10 2007

...AREAS OF FOG TONIGHT IN SOUTHERN NEW JERSEY AND DELAWARE...

FOG FROM OVER THE OCEAN HAS MOVED INTO THE COASTAL AREAS OF NEW
JERSEY AND DELAWARE. THE FOG WILL CONTINUE TO FARTHER INLAND
OVERNIGHT WITH VISIBILITIES DROPPING TO 1/2 MILE OR LESS.

MOTORISTS SHOULD BE AWARE THAT FOG CAN FORM RAPIDLY, ESPECIALLY IF
THE MOTORISTS ARE HEADED TO THE EASTERN PARTS OF NEW JERSEY OR
DELAWARE. ANYONE TRAVELING ON THE GARDEN STATE PARKWAY AS WELL
AS ROUTE 9 IN NEW JERSEY SHOULD BE PREPARED FOR LOW VISIBILITIES.

MOTORISTS SHOULD SLOW DOWN AND ALLOW EXTRA DISTANCE BETWEEN
THEMSELVES AND VEHICLES IN FROM OF THEM DUE TO THE LIKELIHOOD THAT
THE VISIBILITY WILL LOWER QUICKLY.

RNS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:07 PM EDTSevere Thunderstorm WarningPHISussex38 min
Jul 11, 3:32 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris43 min
Jul 11, 5:17 PM EDTMarine Weather StatementPHI3 hr
Jul 11, 6:57 PM EDTSpecial Marine WarningPHI48 min

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.